# SDR DLM88031110

- Difficulty date: December 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 40,850 hours, 32,786 cycles
- Engine: Pwa JT8D219
- Engine time: 40,086 hours, 32,333 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 947F9453
- Part serial: UM3628C
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR OFF LIGHT AT 8000 FT CLIMBING OUT OF CVG.  RESET PER POM, NO JOY.  REPLACED RT ENGINE GENERATOR CONTROL PANEL PER ELECTRICAL DISTRIBUTION PANEL FAULT LIGHT.  RAN ENGINES, ALL GENERATORS CK OK.
